# SDR USAA2010052491013

- Difficulty date: May 13, 2010
- Submitted: May 24, 2010
- Operation: Air carrier
- Aircraft: N529AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24411
- Aircraft time: 61,202 hours, 38,197 cycles
- System (JASC): 5240 · Service Doors
- Part: Door Frame
- Part number: 6545871124
- Part serial: 1176
- Condition: Cracked
- Location: Service Door
- Part time: 36,422 hours, 24,715 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAJOR REPAIR - Q3 CHECK CRACKED RIGHT FORWARD SERVICE DOOR AFT FRAME AT 4TH STOP PIN FROM TOP.  REPAIRED RIGHT FORWARD SERVICE DOOR AFT FRAME AT 4TH STOP PIN FROM TOP IAW TYPICAL REPAIR 52-10-11.
